# SDR 95ZZZW700

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42086
- Make and model: Doug DC-8-62
- Aircraft serial: 46132
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 281.5/329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EVIDENCE OF CORROISION AT RIGHT LEADING EDGE AT XFS 291.500 TO 329.00.  FOUND CORROSION BEYOND LIMIT.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND DOUBLER USING CLAS 7075-T6.  PICKED UP EXISTING ATTACHMENTS WHERE POSSIBLE.  ALL WORK DONE PER EO ARW 950037-75/76.  CORROSION FOUND LEVEL II.  (W)
